# SDR DALA201812036995

- Difficulty date: November 30, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 49,376 hours, 25,708 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Worn
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLAP/TRUNNIONS SLIDING PANEL INSPECTION FOUND NEW WEAR IN AD AREA, REPAIR REF ER/A 573428-14AD
